# SDR DALA2025111908480

- Difficulty date: November 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 87,330 hours, 40,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.   REMOVED DEBRIS AND ARMED DOOR, OPS CHECKS NORMAL. (7624942)
